# SDR AU960324

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: PCE56614
- Condition: Cracked
- Location: Turbine Engine C
- Component: Pwa, PT6A34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE GAS GENERATOR CASE CRACKED IN AREA AROUND THE UPPER  ENGINE LORD MOUNT BRACKET ATTACHMENT RUNNING ALONG THE INNER EDGEOF THE WELD BEAD - CRACK LENGTH 25.4MM (1IN)
